Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the construction of a class of bidimensional nonseparable compactly supported wavelets


Author: Yun-Zhang Li
Journal: Proc. Amer. Math. Soc. 133 (2005), 3505-3513
MSC (2000): Primary 42C40
DOI: https://doi.org/10.1090/S0002-9939-05-07911-6
Published electronically: June 7, 2005
MathSciNet review: 2163585
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Chui and Wang discussed the construction of one-dimensional compactly supported wavelets under a general framework, and constructed one-dimensional compactly supported spline wavelets. In this paper, under a mild condition, the construction of $M=(\begin{smallmatrix} 1&1\\ 1&-1\end{smallmatrix})$-wavelets is obtained.


References [Enhancements On Off] (What's this?)

  • 1. I. Daubechies, Orthonormal bases of compactly supported wavelets, Comm. Pure Appl. Math., 41 (1988), 909-996. MR 0951745 (90m:42039)
  • 2. A. Cohen and I. Daubechies, Non-separable bidimensional wavelet bases, Rev. Mat. Iberoamericana, 9 (1993), 51-137. MR 1216125 (94k:42047)
  • 3. J. Kovacevic and M. Vetterli, Nonseparable multidimensional perfect reconstruction filter banks and wavelet bases for $R^n$, IEEE Trans. Inf. Theory, 38 (1992), 533-555. MR 1162213 (93b:94002)
  • 4. G. Strang and T. Nguyen, Wavelets and filter banks, Wellesley-Cambridge Press, Wellesley, MA, 1996. MR 1411910 (98b:94003)
  • 5. J. Kovacevic and M. Vetterli, Perfect reconstruction filter banks for HDTV representation and coding, Image Comm., 2 (1990), 349-364.
  • 6. Eugene Belogay and Yang Wang, Arbitrarily smooth orthogonal nonseparable wavelets in $R^2$, SIAM J. Math. Anal., 30 (1999), 678-697. MR 1677949 (2000a:42048)
  • 7. K. Grochenig and W. Madych, Multiresolution analysis, Haar bases, and self-similar tilings, IEEE Trans. Inform. Theory, 38 (1992), 558-568. MR 1162214 (93i:42001)
  • 8. Huang Daren, Li Yunzhang, and Sun Qiyu, Refinable function and refinement mask with polynomial and exponential decay, Chinese Journal of Contemporary Mathematics, 20 (1999), 393-400. MR 1752279 (2001e:42048)
  • 9. Yuzhang Li, An estimate of the regularity of a class of bidimensional nonseparable refinable functions, Acta. Math. Sinica, 42 (1999), 1053-1064 (Chinese edition). MR 1756029 (2000m:42029)
  • 10. I. Daubechies, Ten Lectures on Wavelets, SIAM, Philadelphia, 1992. MR 1162107 (93e:42045)
  • 11. C. K. Chui and J. Z. Wang, A cardinal spline approach to wavelets, Proc. Amer. Math. Soc., 113 (1991), 785-793. MR 1077784 (92b:41019)
  • 12. C. K. Chui and J. Z. Wang, A general framework of compactly supported splines and wavelets, CAT Report 219, July 1990.
  • 13. C. K. Chui and J. Z. Wang, On compactly supported spline wavelets and a duality principle, Trans. Amer. Math. Soc., 330 (1992), 903-915. MR 1076613 (92f:41020)
  • 14. C. K. Chui, An Introduction to Wavelets, Academic Press, New York, 1992. MR 1150048 (93f:42055)
  • 15. R. Q. Jia and C. A. Micchelli, Using the refinement equation for the construction of prewavelets, II; Powers of two, Curves and Surfaces, P. J. Laurent et al (eds.), Academic Press (1991), New York, 209-246. MR 1123739 (93e:65024)
  • 16. Ruilin Long, High dimensional wavelet analysis, World book publishing corporation, 1995 (Chinese edition).
  • 17. Carl de Boor, Ronald A. Devore, and Amos Ron, On the construction of multivariate (pre)wavelets, Constr. Approx., 9 (1993), 123-166. MR 1215767 (94k:41048)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42C40

Retrieve articles in all journals with MSC (2000): 42C40


Additional Information

Yun-Zhang Li
Affiliation: Department of Applied Mathematics, Beijing University of Technology, Beijing, 100022, People’s Republic of China
Email: yzlee@bjut.edu.cn

DOI: https://doi.org/10.1090/S0002-9939-05-07911-6
Keywords: Scaling function, wavelet, Riesz basis
Received by editor(s): October 9, 2001
Received by editor(s) in revised form: July 2, 2004, and July 6, 2004
Published electronically: June 7, 2005
Additional Notes: This work was partially supported by the Natural Science Foundation of China and the Natural Science Foundation of Beijing.
Communicated by: David R. Larson
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society